On the semigroup of a multiplicative commutative regular semigroup.
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1964), pp. 84-87
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1964_3_a11,
author = {M. M. Lesokhin},
title = {On the semigroup of a~multiplicative commutative regular semigroup.},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {84--87},
year = {1964},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1964_3_a11/}
}
M. M. Lesokhin. On the semigroup of a multiplicative commutative regular semigroup.. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1964), pp. 84-87. http://geodesic.mathdoc.fr/item/IVM_1964_3_a11/